# SDR P5CA0300979

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 68,099 hours, 18,116 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 19039254
- Part serial: 761102
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 CADC FAILED EN ROUTE (AIRTURN BACK).  REMOVED AND REPLACED NR 2 CADC, TEST OK PER MM 34-12-00.
